Friday, December 7, 2007

December 7, 2007

Well, over the night I only lost more feeling in my feet. A little frustrating yes. Although after many other seizures I had a hard time getting up and going after them so it is just a waiting game. I've also noticed my stomach can't handle much of the food stuff yet. That's yet to come. :) So after calling Dr. Cilip he said that I should just stay off my feet for the next few days and see how I am doing after then and we would go with the information from that point. Darn! He just can't wave his magic wand.

We're all a little frustrated with things and things have been a bit hostile but, we're planning a family night tonight to hopefully feel a little better about things.

Life is a little different when you're in a wheelchair even at home and for every task you have to do... Keeping my hopes up for the better. Keep praying

Love,

Victoria

2 comments:

M Levin said...

Victoria,

I hope your feeling better soon. I know someone with whose legs and hands get numb from the drug her doctor prescribes to cure her seizures. Is that possibly what's happening to you?

Victoria said...

M. Levin,

I am not taking any meds for seizures... So I don't think so they have monitored my medications very carefully since I have been sick and tracked all of the possible side effects. I hope I am well soon as well. Thank You!

Victoria